| Model Number |
0170 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
01/01/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this right ventricular (rv) lead was part of a system revision due to infection.The patient was treated with intravenous antibiotic.There was no additional adverse patient effects were reported.This rv lead was explanted.
Additional Manufacturer Narrative
This supplemental report was created to correct the d6b explant date.
Event or Problem Description